# SDR RAIA2009080600005

- Difficulty date: August 1, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 23,144 hours, 21,788 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE FORWARD BULKHEAD EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE CLEANED THE CONNECTOR TO THE NR 3 INVERTER AND PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM.  OPS CHECKED GOOD.
